Science China Mathematics

, Volume 55, Issue 11, pp 2317–2333

Uniform boundary Harnack principle for rotationally symmetric Lévy processes in general open sets

Articles

Abstract

In this paper we prove the uniform boundary Harnack principle in general open sets for harmonic functions with respect to a large class of rotationally symmetric purely discontinuous Lévy processes.

Keywords

Lévy processes subordinate Brownian motion harmonic functions boundary Harnack principle Poisson kernel 

MSC(2010)

60J45 60J25 60J50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Science China Press and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Department of Mathematical Sciences and Research Institute of MathematicsSeoul National UniversitySeoulKorea
  2. 2.Department of MathematicsUniversity of IllinoisUrbanaUSA
  3. 3.Department of MathematicsUniversity of ZagrebZagrebCroatia

Personalised recommendations